Inverse problem for the heat equation in a rectangular domain

  • N. I. Ivanchov
  • N. Ye. Kinash


We establish conditions for the existence and uniqueness of a smooth solution to the inverse problem for the two-dimensional heat equation with unknown leading coefficient depending on time and the space variable.
How to Cite
IvanchovN. I., and KinashN. Y. “Inverse Problem for the Heat Equation in a Rectangular Domain”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 12, Dec. 2017, pp. 1605-14,
Research articles